MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL
Model Number M0061921320
Medical Device Problem Codes Calcified (1077); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event approximated to (b)(6),2024, based on the date stent removal procedure.Block e1: additional physician information dr.(b)(6) dr.(b)(6).Imdrf device code a150207 captures the reportable event of stent difficult remove.Imdrd device code a040501 captures the reportable event of stent calcified.
 
Event or Problem Description
It was reported to boston scientific corporation that during a polaris ultra ureteral stent removal in (b)(6) 2024.Several patients' stents were calcified they originally was implanted in (b)(6) 2024.Removal of the double catheter also required a laser.

Brand Name
POLARIS ULTRA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20898164
Report Number2124215-2024-77947
Device Sequence Number9033329
Product Code FAD
UDI-Device Identifier08714729124429
UDI-Public08714729124429
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061921320
Device Lot Number0033431290
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date12/10/2024
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale